# SDR UPS05844368

- Difficulty date: April 4, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Sta 70-140 Rbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOORBOARD CORRODED AT STA 70 TO 140 RBL 55.  REMOVED CORROSION AND INSTALLED DOUBLER IAW SRM 51-1-8 AND 51-1-21.
